# SDR ASAA2015012510423

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 51,578 hours, 29,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 6523464
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CSA REPORTED L-2 DOOR HARD TO CLOSE.  ACFT GROUNDED.  OPENED DOOR, FOUND TO DOOR TO BIND WHEN APPROXIMATELY 45 DEG TO FUSELAGE.  WHILE CLOSING L-2 DOOR FOUND SNUBBER ATTACH POINT ON FUSELAGE SIDE MOVING.  REMOVED AND INSTALLED A NEW AFT ENTRY DOOR (L-2) SNUBBER REF AMM 52-13-71-004-020 AND AMM 53-13-71-404-022. OPS CK GOOD, NO BINDING NOTED.
